# SDR CALA2017120804331

- Difficulty date: December 8, 2017
- Submitted: December 9, 2017
- Operation: Air carrier
- Aircraft: N79279
- Make and model: Boeing 737824
- Aircraft serial: 31597
- Aircraft time: 47,280 hours, 16,548 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ELECTRICAL ODOR AT ROWS 20-21 NEAR DIRECTV EQUIPMENT. NO VISIBLE SMOKE. LASTED APPROX 2M PERFORMED LIVETV SYSTEM ELECTRICAL ODOR SYSTEM INTERGRITY CHECK AT SEAT GROUP ROWS 20-21 AND 2 ROWS FORWARD AND AFT, NO ODOR IDENTIFIED AT LIVETV LRUS PER AMM 44-20-36 SEC 6000, IFE OPS ALL CHK NORMAL AT GIVEN ROWS. VERIFIED FORM 46-6020 COMPLETED BY CREW. INSPECTED AREA FOR BURNT PWR OUTLETS, NO DEFFECTS NOTED.  VERIFIED OVERWING EXIT HATCH HEATER CB NOT POPPED. OK TO CONTINUE.
